Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Realistic Modelled Optimal Control Problems in Aerospace Engineering : A Challenge to the Necessary Optimality

Title data

Chudej, Kurt:
Realistic Modelled Optimal Control Problems in Aerospace Engineering : A Challenge to the Necessary Optimality.
In: Mathematical Modelling of Systems. Vol. 2 (1996) Issue 4 . - pp. 252-261.
ISSN 1381-2424
DOI: https://doi.org/10.1080/13873959608837042

Official URL: Volltext

Project information

Project title:
Project's official titleProject's id
Sonderforschungsbereich 255: Transatmosphärische FlugsystemeNo information

Project financing: Deutsche Forschungsgemeinschaft

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: multiple shooting ; necessary optimality conditions ; optimal control ; piecewisely defined dynamics
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 25 Nov 2014 15:06
Last Modified: 25 Nov 2014 15:06
URI: https://eref.uni-bayreuth.de/id/eprint/3899